# SDR 2013FA0000496

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S212506317
- Part serial: 109068474
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED THE MFG'S RECOMMENDED CELL PRESSURE CHECK.
